Antibiotics and late period

Common Questions and Answers about Antibiotics and late period

antibiotics

Hello I'm a 26 year old female and have just finished a course of antibiotics for a UTI. My period was 3 days late and now that it is here is seems to have a normal amount but it just looks like there is more red blood then the usual mix. Without sounding disgusting there have been the usual dark clots,etc. I was just wondering if antibiotics can have an effect on your period?
Antibiotics usually don't affect the period, and neither does a UTI. Late periods are common however, and don't always mean pregnancy either. Good luck!
For about the last 2 months I've been on and off antibiotics, wile still taking my birth control. I had my last period probably like a month and a week ago but I honestly don't remember i just know I had it. I've been having regular sex with my boyfriend, he always pulls out, but once he came in me and since I had been on so many antibiotics I got the Plan B pill later that day. Now I'm on the off week (the brown pills) of my birth control and my period still hasn't come.
I take my pills within the same half hour every day, and I have recently finished my inactive pills and I still have no period. I have been extremely tired and worn out lately, I crave food all day, I get occasional nausea and dizziness, and stuff like that. Could I be pregnant?
This month I got a really bad cold around the time I usually get my period and started taking antibiotics. I am now currently 5 days late and took a pregnancy test two days ago and it was negative. Does anyone know if antibiotics cause mp and how much longer should I wait to take a test?
hi so I am 20 days late for my period and now really stressing out cause I'm only 15 and sexually active, I've also been sick for 3 weeks and been in antibiotics for 2 weeks but now I'm done, I don't know if this is normal or not but I've also had this thick white clumpy distarge and itchiness and burning and don't know why And it really Burns but I'm more worried about my period not coming can anyone tell me what it might be or if I must take a test or if something is delaying my period or som
It is now been three days and still no period. I'm a big worrier so I took a pg test and it came back negative..twice! Also, I was on birthcontrol for about 3 years and just recently came off of it about 3 moths ago due to acne issues. Never have I ever not used protection before. Always used a condom and spermicide. Could I be pregnant? Or is it the combination between being on and off antibiotics +having a cold+coming off BC + stress?i need opinions.
Ive taken plan B before and I don't remember it making my period this late. Its now been a week since I took Plan B and I also started taking an antibiotic last thursday for a bacterial infection. Could it be possible that a combo of the Plan B and antibiotics are making me really late? I think Im starting to feel bloated but Im not sure. Im freaking out because I was sexually active. Ive also been really stressed out lately. Is this normal? Or could I possibly be pregnant?
Generally antibiotics won't affect your period. Perhaps you should put a call into your GYN. Sometimes periods can be late for no real reason, but just to be safe, consult your doctor on this situation.
In the month my llife has been very stressful, i have also heard stress can cause complacations with your period. I am also on antibiotics for strep throat which i know can conflict with your birth control. So any time sence i began taking the antibiotics my boyfriend and i have been extra careful(even tho we always are careful and use pretection).
2 days late but read antibiotics can delay your period. Anyone taking antibiotics ever have a delayed period?
i am now ten days late in my period, i was due on the 9th i started taking minocin tablets for my acne about 7 days ago would this be delaying my period. I am not on the pill, and having unprotected sex with my boyfriend? anybody help me on this?
Ive been a day late before but I was supposed to get it yesterday and I still dont have it today. So could my period be late from taking antibiotics and being sick?
My girlfriend and i had sex a week after she started PMSing and i came inside her, but she was 2 weeks before this and has been on antibiotics ever since, she was suppose to start her period 2 days after we had sex, but hasn't yet and she is 4-3 days late. She stopped takeing birth control a month ago because she was really irregular, and even on birth control her period would not always start when she was suppose to. She has been really stressed out with school and work.
even though I took the pill irregularly my period was only ever at the most 4 days late...however,I had sex on the 29.,30.,1.,and 2. during which I was ovulating but took antibiotics as well to clear some cystitis problem, which I think might have interferred with the pill especially since I only took the pill during these 4 days.
I didn't let my BF finish in me, my cervical mucous was thick and white, and if we did go raw I made him urinate and shower beforehand. While on holiday, I got a UTI and was prescribed antibiotics, but the doctor said I shouldn't have to worry about them interfering since nuvaring isn't systemic. So, why is my period late? Despite my best efforts, am I at a risk for pregnancy?
I was 3 days late for my period when j went to the doctors and they prescribed me antibiotics. I took a pregnancy test and it showed up negative but I am now 5 days late. Could this be from the staph infection??
More than likley shes not pregnant I was on depo for five years and would always seem to be late for my appointment.
and u're obviously going to get your period in the next five days.....I'd say its late enough in the month you should be fine. and if you really want to have sex during af that should be fine as well. if you start your next pack and are still on the antibiotics, you should use a backu p for at least 7 days after the prescr. is finished. in past relationships I continued having sex while on anti biotics and only used the withdrawal method and I never had an problems.
Hi, I haven't had a period in now over 3 months, and I feel real bloated and tired a lot....I think it got thrown off when I was sick with a kidney infection in may and had to take a whole ton of antibiotics. What should I have the doctor test for if anything? what is a good medicine to jump start my period.... that I can ask them to prescribe with less side effects?
Now still using that patch, when I went to change the patch to the next one I guess I did not stick it good enough because it came off and then a day later my period began. Is there any chance that I could have gotten pregnant. I know that I have my period now but I am unsure of what happens when doxycline interfers with yoru birth control. If I am pregnat when will a pregnany test show positive. Also how long will Doxycline affect my birht control.
My period is two days late. I am a virgin and the last time I gave and recieved oral sex was before my period last month. But after that period, I went to the doctor's to get rid of a vaginal odour and I was taking some antibiotics to get rid of it and they worked. I have also been under a lot of stress lately in the past day or two. Could the antibiotics have interferred with my menstrual cycle or is it the stress?
So my period is late approximately a week. My average cycle is 33 days and I'm on day 39 or 40 today. I had sex, but with a condom and almost right after my previous period ended - so not in my normal fertility window. I took a GoodSense pregnancy test yesterday and it came out negative... What could possibly be going on? I have been sleeping later than usual lately due to the holidays and took antibiotics for a UTI around the time of my ovulation...
Hi , I'm 17 years old and I'm trying to figure out exactly why my period is 15 days late. In May I got my period on the 11th and somehow after that I got a UTI , I went to the doctors and they gave me antibiotics and after the UTI went away the antibiotics caused me to have a yeast infection and I took medicine for that and later on got sick with a fever of 101.7 , I guess my body was trying to fight off everything I've been threw lately.
I spotted on and off for a day and was a little crampy like i was going to start my period a few days to a week after having sex and the next week i took a pregnancy test assuming it would say negative, and here i am six weeks pregnant now.. if you have spotting for the day and then it just goes away, i would take a home pregnancy test.. or if you have any doubt.
Your doc will probably test for that, and give you a round of antibiotics. In the future, you can take cranberry tablets (two a day, they're really cheap) and that will prevent further bladder infections, if you're prone to them. Prayers for your recovery. I hope you post back, because I'm very curious about your treatment, and whether you actually have full-blown cancer, or simply pre-cancer (called dysplasia) or have the virus that often causes cervical cancer (called HPV).